# SDR CAL951130

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Part time: 66,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2 INCH CRACK IN RT WING STR 13 AT WBL 92.5 AND A 1.5 INCH CRACK IN SAME STRINGER AT WBL 114.  THE STRINGER WAS REPAIRED IAW BOEING DWG 65C34533.  (X)
